MAUDE Adverse Event Report: BIOMET MICROFIXATION ELONGATED PECTUS STABILIZER; PLATE, FIXATION, BONE

BIOMET MICROFIXATION ELONGATED PECTUS STABILIZER; PLATE, FIXATION, BONE
Catalog Number 01-3801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Skin Discoloration (2074)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial implantation.The patient started experiencing pain and redness to the skin due to a possible allergic reaction.Subsequently, the patient was revised approximately twenty days post-implantation and all products were removed.The patient was implanted with competitor products.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d9; g3; h2; h3; h6; h10; and h11.The reported event could not be confirmed due to lack of information.Medical records were not provided.An investigation was conducted on the returned products and customer provided pictures.Only the two reported 01-3801 stabilizers were returned.The reported 01-3714 was not returned.The implants all show signs of use including marking and scratching on the product surfaces as well as blood in the customer provided picture.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: h10.

Brand Name
ELONGATED PECTUS STABILIZER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24661328
Report Number0001032347-2026-00075
Device Sequence Number5042190
Product Code HRS
UDI-Device Identifier00841036011093
UDI-Public(01)00841036011093(11)250507(10)67347097
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number01-3801
Device Lot Number67347097
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/20/2026
04/20/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/15/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown